On the two-colouring of hypergraphs

Research output: Contribution to journalArticle

56 Scopus citations
Original languageEnglish (US)
Pages (from-to)303-311
Number of pages9
JournalQuarterly Journal of Mathematics
Volume25
Issue number1
DOIs
StatePublished - 1974
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On the two-colouring of hypergraphs'. Together they form a unique fingerprint.

  • Cite this